# SDR CALA2025061705621

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W ESCAPE HATCH AFT VERTICAL FRAME APPEARS TO BE CRACKED.  REMOVED AND REPLACED LH OW ESCAPE HATCH AFT VERTICAL FRAME IAW A 320/319 SRM 51-72-11-911.
